# SDR UALA2012072704086

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 38,094 hours, 15,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER FUSELAGE SKIN HAS FOUR LIGHTNING STRIKES BETWEEN FRAMES 27-28, S35L.  REMOVED BLIND RIVETS 4 EA PER SRM.  ACCOMPLISHED HFEC ON OPEN HOLES PER NTM 51-10-01 PB 6, NO DEFECTS NOTED.  INSTALLED SOLID RIVETS PER SRM AND MT 53-021.  TOP COATED PER SRM 51-75-12.
